advertisement
Question
Posted by: Nomsa Maseko | 2010/09/20

How to stop taking seroquel XR

How do ki stop seroquel XR. I dont want to take it anymore and it has taken away the quality of my life. I have tried to call my doctor several times and its not helping as i dont have anymore repeats for my med and its been two days without taking any medication. I cannot sleep and my body is feeling funny. Please help!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It is the duty of the doctor who prexcribes such drugs, to discuss with you all likely side-effects and how to eventually come off the drug. It can be more complex with any "XR" or similar format of a medicine, which is specially created to be slow-release / extended release. Generally, though, such slow release products let the blood levels come down slowly without much problem ; and Seroquel is also not known for serious problems when one stops it - but with any such med, it is unwise to stop it without first seeing the doc for an asessment and a discussion as to whether this is a wise time to stop the med or whether it might still be needed.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/09/20

It is the duty of the doctor who prexcribes such drugs, to discuss with you all likely side-effects and how to eventually come off the drug. It can be more complex with any "XR" or similar format of a medicine, which is specially created to be slow-release / extended release. Generally, though, such slow release products let the blood levels come down slowly without much problem ; and Seroquel is also not known for serious problems when one stops it - but with any such med, it is unwise to stop it without first seeing the doc for an asessment and a discussion as to whether this is a wise time to stop the med or whether it might still be needed.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement